# SDR COMA0560136

- Difficulty date: February 19, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 23,355 hours, 20,908 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534
- Condition: Unreliable
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5148 CABIN DOOR OUTER HANDLE CAUTION.  REPLACED PROXIMITY SWITCH DI17.
